Lorlatinib-induced visual and auditory hallucinations: A case report

Jun Hakamata, Hideo Nakada, Hiroshi Muramatsu, Keita Masuzawa, Hideki Terai, Shinnosuke Ikemura, Koichi Fukunaga, Tohru Aomori

Research output: Contribution to journalArticlepeer-review

Abstract

Lorlatinib can cause visual and auditory hallucinations. And, it is necessary to keep in mind that hallucinations can persist even after discontinuation in patients who develop hallucinations while receiving lorlatinib.

Original languageEnglish
JournalClinical Case Reports
DOIs
Publication statusAccepted/In press - 2021

Keywords

  • Japanese patient
  • hallucinations
  • lorlatinib
  • nonsmall-cell lung cancer

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Lorlatinib-induced visual and auditory hallucinations: A case report'. Together they form a unique fingerprint.

Cite this